# SDR AALA201905079004

- Difficulty date: May 6, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 11,678 hours, 4,391 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Faulty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 EMERGENCY EXIT DOOR DAMPER REQUIRED SERVICING. MAINTENANCE SERVICED DAMPER PER AMM 52-22-00.
